# SDR DALA13035253138

- Difficulty date: July 17, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N338NB
- Make and model: Airbus A319-114
- Aircraft serial: 1693
- Aircraft time: 31,168 hours, 16,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT , Y765, IN AFT PAX CABIN LOCATED BETWEEN FR 64 AND FR 66+5" MEASURES L=2" W=1.5" D=0.010" APPROX SSI 534147.  REPLACED FLOOR SUPPORT IAW SRM A319 51-72-11 AND DWG D53472815.
